# SDR AALA202208153856

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 66,848 hours, 26,585 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE SECURED LAVATORY DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
